Jñānābha‎ > ‎

Volume 37 (2007)

  Click here to download full PDF version of Volume 37 (2007)


  

CONTENTS

S.No.

TITLE

Author

Page No  

1.

PROFESSOR S.P. SINGH: AS A MAN AND MATHEMATICIAN [PDF]

–R.C. Singh Chandel

3-20

2.

A CORRECTION TO AN EXAMPLE OF RENU CHUG AND SANJAY KUMAR FOR WEAKLY COMPATIBLE SELF-MAPS [PDF]

–T. Phaneedra

21-22

3.

A NOTE ON PAIRWISE SLIGHTLY SEMI-CONTINUOUS FUNCTIONS [PDF]

–M.C.Sharma and V.K.Solanki

23-28

4.

N-POLICY FOR M/G/I MACHINE REPAJR PROBLEM WITH STANDBY AND COMMON CAUSE FAILURE [PDF]

–M. Jain and Satya Prakash Gautam

29-38

5.

ON GENERATING RELATIONSHIPS FOR FOX'S H‑FUNCTION AND MULTIVARIABLE H‑FUNCTION [PDF]

–B.B. Jaimini and Hemlata Saxena

39-48

6.

ON DECOMPOSITIONS OF PROJECTIVE CURVATURE TENSOR IN CONFORMAL FINSLER SPACE [PDF]

–C.K. Mishra and Gautam Lodhi

49-62

7.

EXTENSION OF P-TRANSFORM TO A CLASS OF GENERALISED FUNCTION [PDF]

–M.M.P. Singh and Neeraj Kumar

63-68

8.

ON APPROXIMATION OF A FUNCTION BY GENERALIZED NÖRLUND MEANS OF ITS FOURIER SERIES [PDF]

–Ashuthosh Pahak, Murtaza Turabi and Tushar Kant Jhala

69-75

9.

A COMMON FIXED POINT THEOREM IN MENGER SPACES [PDF]

–-R.C.Dimri and N.S.Gariya

77-82

10.

PERFORMANCE PREDICTION OF MIXED MULTICOMPONENTS MACHINING SYSTEM WITH BALKING, RENEGING, ADDITIONAL REPAIRMEN [PDF]

–-M.Jain and G.C. Sharma and Supriya Maheshwari

83-98

11.

A NOTE ON MHD RAYLEIGH FLOW OF A FLUID OF EQUAL KINEMATIC VISCOSITY AND MAGNETIC VISCOSITY PAST A PERFECTLY CONDUCTING POROUS PLATE [PDF]

–P.K. Mittal, Mukesh Bijafwan and Vijay Dhasmana

99-106

12.

ON SOME NEW MULTIPLE HYPERGEMETRIC FUNCTIONS RELATED TO LAURICELIA'S FUNCTIONS [PDF]

–R.C. Singh Chandel and Vandana Gupta

107-122

13.

CERTAIN MULTIPLE INTEGRAL TRANSFORMATIONS PERTAINING TO THE MULTIVAllIABLE A-FUNCTION [PDF]

–V.B.L.Chaurasia and Pinky Lata

123-134

14.

ON UNIFORM T(C,1) SUMMABILITY OF LEGENDRE SERIES [PDF]

–V.N. Tripathi and Sonia Pal

135-141

15.

FINITE M/G/1 QUEUEING SYSTEM WIT.II BERNOULLI FEEDBACK UNDER OPTIMAL N-POLICY [PDF]

-M.R. Dhakad, Madhu Jain and G.C. Sharma

143-154

16.

g-REGULARLY ORDERED SPACES [PDF]

–M.C. Sharma and N. Kumar

155-159

17.

ON THE DEGREE OF APPROXIMATION OF EULER'S MEANS [PDF]

–Ashutosh Pathak and Namrata Choudhary

161-166

18.

MULTIVARIABLE ANALOGUES OF GENERALIZED TRUESDELL POLYNOMIALS [PDF]

–R.C. Singh Chandel and K.P. Tiwari

167-176

19.

SP-QUADTREE : AN APPROACH OF DATA STRUCTURING FOR PARALLELIZATION OF SPATIAL DATA [PDF]

–-N. Badal, Krishna kant and G.K. Sharma

177-188

20.

LIE THEORY AND BASIC CLASSICAL POLYNOMIAL [PDF]

–Kishan Sharma and Renu Jain

189-191